# SDR UO22001F00007

- Difficulty date: July 27, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N62GX
- Make and model: Israel GALAXY
- Aircraft serial: 031
- Engine: Pwa PW306B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 303620301B8051
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON THREE NEW SEAT BELTS, THE METAL CLASP PART ON THE MALE SIDE, WAS .032 INCHES TO .040 INCHES TOO WIDE TO INSERT IN THE 1.125 INCH RECEPTACLE.
